About NBOMe

Select section:

Thinking of taking a break from regular use?

See the 'Making changes' page for more information on how to Manage withdrawal from drugs and alcohol.

NBOMe drugs are new, unpredictable and not well understood. Like many psychoactive substances, if they are used regularly, they can have dangerous and unpredictable withdrawal effects. Withdrawal symptoms can vary depending on how long NBOMe has been taken, the size of the dose and what type of NBOMe was used.

If you …

Then …

Feel tired

Have headaches

Experience numbness in your body

Feel dizzy

Feel jittery

Feel irritable or agitated

Feel anxious

Experience low mood

Have constipation or diarrhoea

Feel nauseous

Feel sweaty or very hot or very cold

Feel dehydrated

Experience insomnia

Try these things at home:

  • Follow a tapering plan from a health professional to reduce your dose slowly.
  • Consider counselling or support groups if feelings of anxiety or depression is getting worse.
  • Lean on a support network of friends, family and professionals.
  • Stick to a routine – waking up, eating well, keeping active and rewarding yourself with things that bring you joy.
  • Practise mindfulness by writing down your feelings, doing breathing exercises or meditating.

Get sensations of ‘electric shock’

Have ongoing blurred vision
Feel confused

Feel disoriented

Have migraines

Vomit

Experience rapid weight loss

Feel increased agitation or aggression

Experience severe anxiety

Experience panic

Experience increased low mood

Experience tremors

Feel paranoid

Hallucinate

Call a doctor or Healthline (0800 611 116)

You can talk to your doctor about:

  • other medicines to help you get through withdrawal
  • rehab or withdrawal clinics in your area – visit Health Point to see what services are available.

Have severe heart palpitations

Have chest pains

Have a high fever

Have difficulty breathing

Experience weakness or numbness on one side of the body

Suddenly lose the ability to talk or understand others talking

Experience psychosis

Become unresponsive

Have a seizure

Lose consciousness

Call 111

These are signs that something more serious is going on. You or the people around you should act quickly.

 

For more information on getting support for drug and alcohol use, see Finding support.

Related stories

What are reagent tests?

Learn about reagent tests and how they can tell you what is in your drugs.

Popping the bubble: Quick tips if you're choosing to use drugs in Level 2

It can be a bit weird adjusting back to life outside your bubble, so we’ve pulled togther a few key tips to help you out if you choose to use drugs.

Calling an ambulance during lockdown - advice from a paramedic

Wondering what happens if you need an ambulance during lockdown? Blake Murray from St John answers your questions.

Find another drug